# SDR FDEA202105031083

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N177FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63108
- Aircraft time: 3,208 hours, 1,530 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING INBD LEADING EDGE CAVITY @ LES 285, TORQUE TUBE GUIDE BRACKET CRACKED REMOVED & REPLACED BRACKET IAW BAC DWG 114T1240, REV -
